Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes pain and burning sensation in stomach? - Online Doctor Chats

Date : 29-Dec-2013
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hi doctor.. this is XXXXXXX wife
Doctor:Please proceed with your query
User:last weekend i had stomach pain.. wn checked with doctor.. it was found to be due to indigestion and hyper acidity...
User:took tablets for 3 days..
User:felt better till yesterday
User:but from yesterday mrng had stomach pain and stomach burning sensation
User:had curd and food without any spice...
User:felt better this morning..
Doctor:What was the tablet taken
User:but still hv slight lower abdomen pain
User:tablets was pantop, ecobin and reflux
User:feel abdomen pain while sitting..
User:may i knw y the pain is caused
Doctor:Ok take GELUSIL MPS antacid
Doctor:if it relieves then it is acidity
User:is it bcoz of acidity
Doctor:At the same time ask your doctor about Hpylori therapy
Doctor:it is also known for gastritis
User:wat is it doctor
Doctor:an infection in the stomach very common
Doctor:It requires a course
User:hw long will it take to cure
Doctor:5 days to 1 week
Doctor:I suggest you to take GELUSIL MPS syrup
User:wat kind of food to hv
Doctor:Pl go back to the doctor and ask for H Pylori therapy
Doctor:and may be an Ultrasound of abdomen will be better as well
Doctor:No worry, no curry and no hurry is the formula
Doctor:Reduce stress, slow eating of food, and non fried and non spicy food
User:i had a missed period 2 days back.. took home pregnancy test..which was positive..
User:am little scared about this pain..
User:should i check with gyno immediately
User:or should i wait for few more days
Doctor:no you can check with Gynecologist as wel
User:will it be any issue with pregnancy
Doctor:Do not worryu
Doctor:but do not take any tablet without knowledge of doctor
User:can i take gelusil syrup nw..
Doctor:You see the doctor immediately
Doctor:and do not be worried about this
Doctor:this is common and easily treatable
Doctor:Do you take Iron tablets?
Doctor:If yes stop them for few days
User:no i dont take iron tablets
User:actually thought of checkin with gyno after a week.. since hv slight pain got so scared...
Doctor:no you go to doctor
User:ok doctor..
User:nothing seriousna
Doctor:do not neglect is my saying
Doctor:Do you have any more queries
User:ok doctor.. thanls
User:no more queries
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor